# SDR SWIA201641883

- Difficulty date: February 15, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 31,710 hours, 29,452 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, GEAR DISAGREE CAUTION MSG.  RETURNED TO FIELD.  R & R THE NR 3A ACMP AND MLG SELECTOR VALVE, SWUNG THE GEAR NUMEROUS TIMES AFTER REPAIRS.  OPS CHECKED GOOD.
